# SDR REXA2012092801370

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,861 hours, 14,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LEFT FWD EMERGENCY EXTERIOR LIGHT IAW CRJ 200 AMM 33-51-21.
